MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM LAT SIZE 11; STEM LATERALIZED CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM LAT SIZE 11; STEM LATERALIZED CEMENTLESS
Catalog Number 01.36.071
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 2100585: (b)(4) items manufactured and released on 07-june-2021.Expiration date: 2026-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery for stem loosening at about 9 months post-primary.Stem and head successfully revised.

Brand Name
STEM: SMS SOLID STEM LAT SIZE 11
Common Device Name
STEM LATERALIZED CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18482244
Report Number3005180920-2023-01082
Device Sequence Number2844921
Product Code LZO
UDI-Device Identifier07630030888830
UDI-Public07630030888830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Catalogue Number01.36.071
Device Lot Number2100585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite